Zur Jacobsthalschen transfiniten Arithmetik

G. Sudan

Mathematische Annalen (1931)

  • Volume: 105, page 40-51
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Sudan, G.. "Zur Jacobsthalschen transfiniten Arithmetik." Mathematische Annalen 105 (1931): 40-51. <http://eudml.org/doc/159501>.

author = {Sudan, G.},
journal = {Mathematische Annalen},
keywords = {set theory, real functions},
pages = {40-51},
title = {Zur Jacobsthalschen transfiniten Arithmetik},
url = {http://eudml.org/doc/159501},
volume = {105},
year = {1931},

AU - Sudan, G.
TI - Zur Jacobsthalschen transfiniten Arithmetik
JO - Mathematische Annalen
PY - 1931
VL - 105
SP - 40
EP - 51
KW - set theory, real functions
UR - http://eudml.org/doc/159501
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.